advertisement
Question
Posted by: Sharon | 2010/03/29

Extreme tiredness

Hi, I am currently on 1 eltroxin tablet a day for under active thyroid. Also taking 2 Advanced multi-billion dophilus tablets a day and 6 Spirulina tablets a day. All at the same time in the morning. I''m feeling very tired all the time, is it possible these tablets could make me feel this way. I gym 3 times a week, but cannot do any cardio as I have weak ankles and rupture my achilles each time I try. Crave chocolate all day too. Thank u

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Sharon - These tablets should not cause sedation. Are you following any diet or are you skipping any meals?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/04/06

Hi Sharon - These tablets should not cause sedation. Are you following any diet or are you skipping any meals?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement